# SDR MWEA00579

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AT STATION 180, LONGERON 24 LEFT.  FABRICATED AND INSTALLED DOUBLER.
